# SDR GTIA2025091839080

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 25,542 hours, 11,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 30904
- Condition: Inoperative
- Location: Zone 200
- Part time: 16,238 hours, 7,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM L1 DOOR STARTED ON DES AT DP 7.9 AND STOPPED AT DP 6.4-PERFORMED OPS TEST OF CABIN PRESSUERIZATION IAW AMM 21-31-00. FOUND L1 DOOR MEGAPHONE MALFUNCTION. R/R L1 DOOR MEGAPHONE IAW CMM 25-64-00. OPS CHECK GOOD. NO DEFECTS NOTED. A/C OK FOR SVCD
